# SDR PIY2003F00000

- Difficulty date: December 17, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N4482W
- Make and model: Beech 58
- Aircraft serial: TH1946
- Engine: Cont IO550C
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Screw
- Condition: Misinstalled
- Location: Rt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER DEICE BRUSH MOUNTING SCREWS WERE PAN HEAD SCREWS WITH NO LOCKING DEVICE.  THE PARTS BOOK CALLS FOR PN MS35275243 SCREW.  THIS IS FILLISTER HEAD SCREW WITH THE HEAD DRILLED FOR SAFETY WIRE.  THE PROPER SCREWS WERE OBTAINED, INSTALLED, AND SAFETIED.  THIS IS A LOW TIME AC AND NO RECORD OF BRUSH MAINTENANCE OR REPLACEMENT WAS DOCUMENTED IN THE AC RECORDS.
